Thread: Ephedra question
02-20-2004, 12:59 PM #1
I am currently on a winny,clen ,eq cycle. Well I am cycling off clen for two weeks by using ephedra or stacker 3. Well yesterday I did my normal thing, took just one before lunch. One hour later I got really sick and nearly passed out, after snapping out of it I felt like ass the rest of the day, can any one give me input on why this happened thanks.
02-20-2004, 01:42 PM #2
???? is your diet good???? sounds like a nutrient problem to me....also WHERE IN THE HELL IS THE TEST???????????????????
02-20-2004, 01:46 PM #3
Its one of the effects of overstimulating the adrenal gland.....You could make a case that its puts you in a "near death state". Your veins constrict and your body sends more blood to the brain, which is exactly what happens when you get scared, adventurous, etc....
Maybe your body overcompensated somewhere, hence almost passing out...
02-20-2004, 01:50 PM #4
that might be it...but i always feel sick if i take e and i dont have good food in me...ie on an empty stomach, or after eating some sh!t food, like sugar.....i dont know if one eca pill could put in a near death state though..it was probly just you heart racing, and body temp rising
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)